Skip to main content
×
×
Home
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This (lowercase (translateProductType product.productType)) has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Pardon, John 2016. An algebraic approach to virtual fundamental cycles on moduli spaces of pseudo-holomorphic curves. Geometry & Topology, Vol. 20, Issue. 2, p. 779.


    Mj, Mahan 2012. Pattern rigidity and the Hilbert–Smith conjecture. Geometry & Topology, Vol. 16, Issue. 2, p. 1205.


    Melikhov, Sergey A 2009. Steenrod homotopy. Russian Mathematical Surveys, Vol. 64, Issue. 3, p. 469.


    Мелихов, Сергей Александрович and Melikhov, Sergey Aleksandrovich 2009. Стинродовские гомотопии. Успехи математических наук, Vol. 64, Issue. 3, p. 73.


    Мелихов, Сергей Александрович Melikhov, Sergey Aleksandrovich Мелихов, Сергей Александрович and Melikhov, Sergey Aleksandrovich 2004. Изотопическая и непрерывная реализуемость отображений в метастабильном ранге. Математический сборник, Vol. 195, Issue. 7, p. 71.


    ×
  • Print publication year: 1995
  • Online publication date: May 2010

On the Steenrod homology theory (first distributed 1961)

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Novikov Conjectures, Index Theorems, and Rigidity
  • Online ISBN: 9780511662676
  • Book DOI: https://doi.org/10.1017/CBO9780511662676
Please enter your name
Please enter a valid email address
Who would you like to send this to *
×